MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HYDRA; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

BOSTON SCIENTIFIC CORPORATION HYDRA; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number SIT-355-15
Medical Device Problem Code Reflux within Device (1522)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a hydra irrigation tubing was used in colonoscopy procedure performed on (b)(6) 2019.According to the complainant, during the procedure, it was noted that a yellowish fluid had infiltrated the hydra irrigation tubing.The procedure was completed using another hydra irrigation tubing.There was no serious injury nor adverse patient effects reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device problem code 1522 captures the reportable event of reflux within device.Hydra irrigation tubing was received for analysis.A visual evaluation of the returned device found no issues on the tubing junctions or the bottle cap.A function evaluation was performed, and no issues were found.Water was injected, through the device, using a syringe to check for leaks.No leaks were noticed.Additionally, no other issues were noted.The returned device review did not show evidence of the alleged issue or any defect that could have contributed to the event.Based on all gathered information, the most probable cause of the reported event is no problem detected, which indicates that the device complaint or problem cannot be confirmed.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.

Brand Name
HYDRA
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9147907
Report Number3005099803-2019-04859
Device Sequence Number2656550
Product Code FEQ
UDI-Device Identifier00840253112200
UDI-Public00840253112200
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K161482
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2022
Device Model NumberSIT-355-15
Device Catalogue Number60269
Device Lot Number0000190103
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2019
Initial Date Received by Manufacturer 09/10/2019
Supplement Date Received by Manufacturer10/14/2019
Initial Report FDA Received Date10/02/2019
Supplement Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1